It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Women Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-25-2013, 08:43 PM   #1
Junior Member
(female)
 
Join Date: Sep 2012
Location: Houston, Texas, United States
Posts: 26
bombom HB User
Question Hersolution? What're its side effects?

Hi!

I'm a 40yr. old woman who has been having trouble with my sex drive. I practically don't have any, as well as arousal, and desire for it. I have recently started using hersolution gel, and have noticed that my arousal, desire, and sex drive have improved somewhat. My question is, is if this product is known to cause weight gain because I have been noticing I have put on a couple of pounds. My diet hasn't changed, and I walk at home, so I've been wondering if this could be the cause. I hope one of you can give me some insite on this issue. Thank you!

 
Old 03-01-2013, 08:01 AM   #2
Veteran
(female)
 
Join Date: Nov 2006
Location: Mendocino County
Posts: 311
Ca.Girl2 HB User
Re: Hersolution? What're its side effects?

What your experiencing is the beginnings of menopause.
Research it.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!